GRK 2240:
Algebro-geometric Methods in Algebra, Arithmetic and Topology

Mathematisches Institut Heinrich-Heine-Universität Universitätsstr. 1
40225 Düsseldorf

Fachbereich Mathematik und Informatik
Bergische Universität Wuppertal
Gaußstr. 20
42119 Wuppertal

Here is a list of selected Publications and Preprints co-authored by Members of the GRK 2240:

Dissertations:

J. Fischer: Pinching Azumaya algebras. Dissertation 2022
T. Hemmert: KO-Theory of Complex Flag Varieties. Dissertation 2018
F. Korthauer: Arithmetic representation growth of virtually free groups. Dissertation 2021
H. Rohrbach: On Atiyah-Segal completion for Hermitian K-theory. Dissertation 2021
D. Rossi: Character Triple Conjecture, towards the inductive condition for Dade's Conjecture in nondefining characteristic. Dissertation 2022
L. Ruhstorfer: Jordan decomposition for the Alperin-McKay Conjecture. Dissertation 2020. To appear in Adv. Math., doi:10.1016/j.aim.2021.108031
A. Schell: Numerically Trivial Dualizing Sheaves. Dissertation 2020
B. Schilson: Singularitäten von Kummer-Varietäten in beliebiger Charakteristik. Dissertation 2018
F. Severin: Motivic Integration in Elementary Extensions of Qp. Dissertation 2021
L. Zimmermann: The torsion structure of wild elliptic fibers. Dissertation 2019

Articles by Doctoral Researchers:

T. Hudson, A. Martirosian, H. Xie: Witt groups of spinor varieties. Preprint, arXiv:2103.02963
H. July: Equivariant cobordism of smooth projective spherical varieties. Preprint, arXiv:2108.13899
H. July, A Stäbler: Complexity of gauge bounded Cartier algebras. Comm. Algebra 48, 8 (2020), 3520-3524, arXiv:1910.08478
M. Piccolo: On the 16-rank of class groups of Q(sqrt(-3p)) for primes p congruent to 1 modulo 4. To appear in Acta Arith., arXiv:2106.04309
• J. M. Petschick, K. Rajeev: On the Basilica Operation. To appear in Groups Geom. Dyn., arXiv:2103.05452
K. Rajeev, A. Thillaisundaram: Maximal subgroups of generalised Basilica groups. Preprint, arXiv:2109.12503
H. Rohrbach: The Projective Bundle Formula for Grothendieck-Witt spectra. To appear in J. Pure Appl. Algebra, arXiv:2004.07588
D. Rossi: Character triple conjecture for p-solvable groups. J. Algebra 595, 165-193, arXiv:2103.07312
D. Rossi, B. Sambale: Restrictions of characters in p-solvable groups. J. Algebra 587, 130-141, arXiv:2106.04818
L. Ruhstorfer: On the Bonnafé-Dat-Rouquier Morita equivalence. J. Algebra 558, 660-676, arXiv:1812.07354
• Niamh Farrell, Lucas Ruhstorfer: Fake Galois actions. J. Algebra Appl. 20, No. 08 (2021), doi:10.1142/S0219498821501334 • J. Byszewski, G. Cornelissen, D. Tijsma: Automata and finite order elements in the Nottingham group. Preprint, arXiv:2008.04971

Articles arising from Collaborations within the GRK (2+ authors):

M. Bender, N. Perrin: Singularities of closures of B-conjugacy classes of nilpotent elements of height 2. Transform. Groups 24, 741-768., arXiv:1412.5654
A. Fanelli, L. Gruson, N. Perrin: Rational curves on V5 and rational simple connectedness. Preprint, arXiv:1901.06930
A. Fanelli, S. Schröer: The maximal unipotent finite quotient, unusual torsion in Fano threefolds and exceptional Enriques surfaces. Épijournal Geom. Algébrique 4 (2020), Article Nr. 11
A. Fanelli, S. Schröer: Del Pezzo surfaces and Mori fiber spaces in positive characteristic. Trans. Amer. Math. Soc. 373 (2020), no. 3, 1775–1843, arXiv:1802.08436
I. de las Heras, B. Klopsch: A pro-p group with full normal Hausdorff spectra. To appear in Math. Nachr., arXiv:2004.02846
J. Hornbostel, M. Wendt: Chow-Witt rings of classifying spaces for symplectic and special linear groups. J. of Topology 12 (2019), 915-965.
J. Hornbostel, M. Wendt, H. Xie, M. Zibrowius: The real cycle class map, To appear in Annals of K-Theory (2020).
J. Hornbostel, H. Xie, M. Zibrowius: Chow-Witt rings of split quadrics. Motivic homotopy theory and refined enumerative geometry, Contemp. Math. vol. 745 (2020), 123-161
• S. R. Costenoble, T. Hudson, S. Tilson: The C2-equivariant cohomology of complex projective spaces. Preprint, arXiv:1811.07355
T. Hudson, T. Matsumura, N. Perrin: Stability of Bott-Samelson Classes in Algebraic Cobordism. In: Schubert Calculus and Its Applications in Combinatorics and Representation Theory. Springer, Singapore, arXiv:1907.06024
B. Klopsch, S. Kionke: Zeta functions associated to admissible representations of compact p-adic Lie groups. Trans. Amer. Math. Soc. 372 (2019), 7677-7733, arXiv:1812.02322
B. Laurent, S. Schröer: Para-abelian varieties and Albanese maps. Preprint, arXiv:2101.10829
S. Mathur, S. Schröer: The resolution property holds away from codimension three.. Preprint, arXiv:2109.09623
M. Reineke, T. Weist: Moduli spaces of point configurations and plane curve counts. To appear in Int. Math. Res. Not. IMRN., arXiv:1803.07778S. Schröer, K. Rülling: Algebraic loop groups. Preprint, arXiv:2109.11364

Further articles of Postdoctoral Researchers:

• G. Bellamy, M. Boos: The (cyclic) enhanced nilpotent cone via quiver representations. Manuscripta mathematica 161, Issue 3 (2020), arXiv:1609.04525
M. Boos, M. Bulois: Parabolic Conjugation and Commuting Varieties. Trans. Groups 24 (2019), arXiv:1606.08840
M. Boos: Multi-graded nilpotent tuples. Comm. Algebra 47 (2019), arXiv:1609.08593
M. Boos, G. Cerulli Irelli, F. Esposito: Parabolic orbits of 2-nilpotent elements for classical groups. J. Lie Theory 29 (2019), arXiv:1802.06425
M. Boos, H. Franzen: Weight Spaces and Attracting Sets for Torus Actions on Quiver Moduli. Preprint, arXiv:2002.12049
P. Cubides Kovacsics, F.-V. Kulhmann, A. Rzepka: Valuation independence and vs-defectless extensions of valued fields. Journal of Algebra 555 (2020) 69–95
P. Cubides Kovacsics, D. Haskell: Real closed valued fields with analytic structure. Proc. Edinb. Math. Soc. (2) 63 (2020), no. 1, 249–261
P. Cubides Kovacsics, F. Delon: Definable functions in tame expansions of algebraically closed valued fields. Israel J. Math. 236 (2020), no. 2, 651–683
P. Cubides Kovacsics, F. Delon: Definable completeness of P-minimal fields and applications. Preprint, arXiv:2007.07521
P. Cubides Kovacsics, M. Edmundo, J. Ye: Cohomology of algebraic varieties over non-archimedean fields. Preprint, arXiv:2005.11229
P. Cubides Kovacsics, J. Ye: Tame pairs, Definable types and Pro-definability. Preprint, arXiv:1905.11059
I. de las Heras, Thillaisundaram: A pro-2 group with full normal Hausdorff spectra. Preprint, arXiv:2102.02117
I. de las Heras, Thillaisundaram: The finitely generated Hausdorff spectra of a family of pro-p groups. Preprint, arXiv:2106.12972
T. Hudson, T. Ikeda, T. Matsumura, H. Naruse: Double Grothendieck Polynomials for Symplectic and Odd Orthogonal Grassmannians. J. Algebra 546 (2020), 294–314
T. Hudson, T. Matsumura: Symplectic and odd orthogonal Pfaffian formulas for algebraic cobordism. Pacific J. Math. 302 (2019), 97–118
T. Hudson, T. Matsumura: Segre classes and Damon-Kempf-Laksov formula in algebraic cobordism. Math. Ann. 374 (2019), 1439–1457
T. Hudson, D. Peters: On the K-theoretic fundamental classes of Deligne-Lusztig varieties. J. Pure Appl. Algebra 224 (2020), no. 8, 106335, 8 pp., arXiv:1904.08168
B. Laurent: Almost homogeneous varieties of Albanese codimension one. To appear in International Mathematical Research Notices, https://doi.org/10.1093/imrn/rnaa312
S. Mathur: Experiments on the Brauer map in high codimension. To appear in Algebra Number theory, arXiv:2002.12205
S. Mathur: Extending vector bundles on curves. To appear in Math. Res. Lett., arXiv:2010.03221
S. Mathur: The resolution property via Azumaya algebras. J. Reine Angew. Math. 774, 93-126, arXiv:1711.04871
• N. Deshmukh, A. Hogadi, S. Mathur: Quasi-affineness and the 1-resolution property. To appear in Int. Math. Res. Not., arXiv:1809.05270
• A. Javanpeykar, D. Loughran, S. Mathur: Good reduction and cyclic covers. Preprint, arXiv:2009.01831
S .Novaković: Rationality of inner twisted flags of type A_n. Preprint, arXiv:2001.06330
S. Novaković: Ulrich bundles on some twisted flags, To appear in Rocky Mountains Journal of Mathematics, arXiv:1808.06192
S. Novaković: Ulrich bundles on Brauer-Severi varieties, To appear in Proceedings of the AMS, arXiv:1807.10919
• G.A. Fernandez-Alcober, S. Gul and M. Vannacci: On the asymptotic behaviour of the number of Beauville and non-Beauville p-groups. Proc. LMS. 120 (2020), 220-241
• G. Corob-Cook, M. Vannacci: Probabilistic finiteness properties of profinite groups. J. Algebra 574 (2021), 584-616, arXiv:1907.05063
• C. Quadrelli, I. Snopche, M. Vannacci: Pro-p groups with quadratic cohomology and generalised p-RAAGs. Preprint, arXiv:1906.04789
• H. Franzen, T. Weist: The Value of the Kac Polynomial at One. Quart. J. Math. 69, Issue 1, (2018), 13–32, arXiv:1608.03419
• H. Franzen, T. Weist: Non-Schurian indecomposables via intersection theory. JPAA 224 (2020), Issue 5, arXiv:1508.04643
• F. Jin, H. Xie: A Gersten complex on real schemes. Preprint, arXiv:2007.04625
H. Xie: A transfer morphism for Hermitian K-theory of schemes with involution. J. Pure Appl. Algebra 224, 106215, 26 pp, arXiv:1809.03198
L. Zimmermann: The torsion in the cohomology of wild elliptic fibers. Journal of Pure and Applied Algebra, Volume 225, Issue 3 (2021), arXiv:1909.10891

Further articles of Senior Researchers (PIs and Professors):

• R. Cluckers, I. Halupczok: A p-adic variant of Kontsevich-Zagier integral operation rules and of Hrushovski-Kazhdan style motivic integration. Preprint, arXiv:2003.01500
• R. Cluckers, I. Halupczok: Evaluation of motivic functions, non-nullity, and integrability in fibers. Preprint, arXiv:2004.09981
• R. Cluckers, I. Halupczok, S. Rideau-Kikuchi: Hensel minimality, Preprint, arXiv:1909.13792
J. Hornbostel: Some comments on motivic nilpotence (with an appendix by M. Zibrowius). Transactions of the AMS 370 (2018), 3001-3015
J. Hornbostel: Smooth Schubert varieties and generalized Schubert polynomials in algebraic cobordism of Grassmannians (joint with N. Perrin). Pacific J. Math. 294 (2018), 401-422
• A. Garrido, B. Klopsch, O. G. Ocaña: Pro-p groups of positive rank gradient and Hausdorff dimension. J. London Math.Soc. 101 (2020), 1008-1040, arXiv:1901.03101
• M. Berman, B. Klopsch, U. Onn: On pro-isomorphic zeta functions of D*-groups of even Hirsch length. Preprint, arXiv:1511.06360
• E. Detomi, B. Klopsch, P. Shumyatsky: Strong conciseness in profinite groups, J. London Math. Soc. 102 (2020), 977-993, arXiv:1907.01344
• J. Boschheidgen, B. Klopsch, A. Thillaisundaram: Generating pairs of projective special linear groups that fail to lift. Math. Nachr. 293 (2020), 1251-1258, arXiv:1908.05456
• A. Fel'shtyn, B. Klopsch: Pólya-Carlson dichotomy for coincidence Reidemeister zeta functions via profinite comletions. Preprint, arXiv:2004.02846
B. Klopsch, A. Thillaisundaram: A pro-p group with infinite normal Hausdorff spectra. Pac. J. Math. 303 (2019), 569-603, arXiv:1812.02322
B. Klopsch, A. Thillaisundaram, A. Zugadi-Reizabal: Hausdorff dimensions in p-adic analytic groups. Israel J. Math. 231 (2019), 1-23, arXiv:1702.06789
S. Orlik: The pro-étale cohomology of Drinfeld's upper half space. To appear in Doc. Math., arXiv:1908.10591
S. Orlik: On some properties of the functors FGP from Lie algebra to locally analytic representations. Preprint, arXiv:1802.07514
• G. Cerulli Irelli, X. Fang, E. Feigin, G. Fourier, M. Reineke: Linear degenerations of flag varieties: partial flags, defining equations, and group actions. Math. Z. 296 (2020), no. 1-2, 453-477. arXiv:1901.11020
• X. Fang, M. Reineke: Supports for linear degenerations of flag varieties. Preprint, arXiv:1805.09797
• G. Cerulli Irelli, F. Esposito, H. Franzen, M. Reineke: Cell decompositions and algebraicity of cohomology for quiver Grassmannians. Adv. Math. 379 (2021), 107544, arXiv:1804.07736
• H. Franzen, M. Reineke, S. Sabatini: Fano quiver moduli. To appear in Canad. Math. Bull., arXiv:2001.10556
• M. Bertozzi, M. Reineke: Momentum map images of representation spaces of quivers. Preprint, arXiv:2001.08071
• X. Fang, G. Fourier, M. Reineke: Cones from quantum groups to tropical flag varieties. To appear in J. Algebraic Combin., arXiv:1911.11828
• H. Franzen, M. Reineke: On the Cohomological Hall Algebra of the Kronecker Quiver. To appear in Proceedings of ICRA 2018, arXiv:1904.09224
• P. Kucharski, M. Reineke, M. Stosic, P. Sulkowski: Knots-quivers correspondence. Adv. Theor. Math. Phys. 23 (2019), no. 7, 1849-1902, arXiv:1707.04017
• P. Kucharski, M. Reineke, M. Stosic, P. Sulkowski: BPS states, knots and quivers. Phys. Rev. D 96, 121902 (2017), arXiv:1707.02991
• H. Franzen, M. Reineke: Cohomology Rings of Moduli of Point Configurations on the Projective Line. Proc. Amer. Math. Soc. 146 (2018), no. 6, 2327–2341, arXiv:1611.01092
• H. Franzen, M. Reineke: Semi-Stable Chow-Hall Algebras of Quivers and Quantized Donaldson-Thomas Invariants. Algebra Number Theory 12 (2018), no. 5, 1001–1025, arXiv:1512.03748
• S. Meinhardt, M. Reineke: Donaldson-Thomas invariants versus intersection cohomology of quiver moduli. J. Reine Angew. Math. 754 (2019), 143–178, arXiv:1411.4062
• F. Binda, K. Rülling, S. Saito: On the cohomology of reciprocity sheaves. Preprint, arXiv:2010.03301
• D. Lorenzini, S. Schröer: Discriminant groups of wild cyclic quotient singularities. Preprint, arXiv:2101.08090
• D. Rössler, S. Schröer: Moret-Bailly families and non-liftable schemes. To appear in Alg. Geom., arXiv:2006.16775
S. Schröer: There is no Enriques surface over the integers. Preprint, arXiv:2004.07025
• K. Oguiso, S. Schröer: Unirationality and geometric unirationality for hypersurfaces in positive characteristics. To appear in J. Inst. Math. Jussieu
S. Schröer: The Deligne-Illusie theorem and exceptional Enriques surfaces. Eur. J. Math. 7 (2021), 489-525.
S. Schröer: Elliptic curves over the rational numbers with semi-abelian reduction and two-division points. J. Number Theory 231 (2022), 80-101.
• S. Kondo, S. Schröer: Kummer surfaces associated with group schemes. Manuscripta Math. 166 (2021), 323-342.
S. Schröer: Enriques surfaces with normal K3-like coverings. J. Math. Soc. Japan. 73 (2021), 433-496.
S. Schröer: Rigidified torsor cocycles, hypercoverings and bundle gerbes. To appear in J. Aust. Math. Soc.
• D. Lorenzini, S. Schröer: Moderately ramified actions in positive characteristic. Math. Z. 295 (2020), no. 3-4, 1095–1142
S. Schröer: A higher-dimensional generalization of Mumford's rational pullback for Weil divisors. J. Singul. 19 (2019), 53-60, arXiv:1807.07297
S. Schröer: Total separable closure and contractions. J. Algebra 525 (2019) 416–434
S. Schröer: On flasque sheaves and flasque modules. Appl. Categ. Structures 26 (2018), no. 6, 1113–1122
S. Schröer, Y. Takayama: On equivariant formal deformation theory. Rend. Circ. Mat. Palermo (2) 67 (2018), no. 3, 409–419
S. Schröer: The p-radical closure of local noetherian rings. J. Commut. Algebra 12 (2020), no. 1, 135–151
S. Schröer: Algebraic spaces that become schematic after ground field extension. To appear in Math. Nachr., arXiv:2109.05724S. Schröer, N. Tziolas: The structure of Frobenius kernels for automorphism group schemes. Preprint, arXiv:2105.07860 • G. Navarro, B. Späth and C. Vallejo: A reduction theorem for the Galois-McKay conjecture. Trans. Amer. Math. Soc. 373 (2020), no. 9, 6157–6183
• J. Brough, B. Späth: A criterion for the inductive Alperin weight condition. To appear in Bull. Lond. Math. Soc., arXiv:2009.02074
• M. Cabanes, A. A. Schaeffer Fry, B. Späth: On the Inductive Alperin-McKay Conditions in the Maximally Split Case. Math. Z. 299 (2021), no. 3-4, 2419-2441, arXiv:2008.10096
• M. Cabanes, B. Späth: Descent equalities and the inductive McKay condition for types B and E. Adv. Math. 356 (2019), 106820, 48 pp.
• J. Brough, B. Späth: On the Alperin-McKay conjecture for simple groups of type A. J. Algebra 558 (2020), 221–259.
B. Späth:Extensions of characters in type D and the inductive McKay condition, I. Preprint, arXiv:2109.08230
• M. Amann, D. González-Álvaro, M. Zibrowius: Vector bundles of non-negative curvature over cohomogeneity one manifolds, Preprint, arXiv:1910.05248
• D. González-Álvaro, M. Zibrowius: Open manifolds with non-homeomorphic positively curved souls. Math. Proc. Camb. Phil. Soc. 169 (2020), 357–376
• D. González-Álvaro, M. Zibrowius: The stable converse soul question for positively curved homogeneous spaces. To appear in J. Differential Geom. (2019), arXiv:1707.04711

Responsible for the content: E-Mail sendenDaniel Harrer/Stefan Schröer